# SDR C2XA09IA138

- Difficulty date: June 1, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 18,257 hours, 9,657 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2099L021100
- Part serial: 01933
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 18,257 hours, 9,657 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2916 - THE CREW REPORTED A RAPID DECOMPRESSION AT FL360, AND THAT THE CABIN ALT REACHED 13000FT.  THE AIRCRAFT LANDED AT TUL WITHOUT INCIDENT WHERE MX INSPECTED ACFT, R & R THE PNEUMATIC OUTFLOW VALVE, OPS TESTED WITH NO DEFECTS, AND ACFT APPROVED FOR RETURN TO SERVICE.
